| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
04/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by the customer that the introducer will not insert into vasculature.Date of event (b)(6) 2023.Additional info received on 14-april-2023 customer reported they had to drop another introducer kit to access the patient.The event caused trauma to the skin and vessel upon insertion but did not require treatment.There was no patient harm or negative outcome.The event did not involve an urgent or life-threatening medical situation.
Event or Problem Description
It was reported by the customer that the introducer will not insert into vasculature.Date of event (b)(6) 2023.Additional info received on (b)(6) 2023 customer reported they had to drop another introducer kit to access the patient.The event caused trauma to the skin and vessel upon insertion but did not require treatment.There was no patient harm or negative outcome.The event did not involve an urgent or life-threatening medical situation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a difficult insertion is confirmed but the exact cause remains unknown.One 5 fr x 7 cm microez microintroducer was returned for evaluation.A product label indicating lot: regz0186 and a date, "(b)(6) 23", was written on plastic.The dilator was present within the sheath which had not been peeled.The sheath and shaft appeared to be slightly bent.Blood residue and evidence of use was noted on the device.One photo sample of a microez microintroducer within a plastic bag was also provided for evaluation.The date ¿4/10/23¿ was written on the plastic bag and corresponded with the returned physical sample.Microscopic inspection of the sheath tip did not reveal any significant damage or deformation.Based on the information provided, possible contributing factors include advancement against resistance, inadequate skin incision, and sheath tip transition.The presence of a bend in the shaft suggest that a difficult insertion may have been experienced; therefore, the complaint is confirmed.H3 other text : evaluation findings are in section h.11.